Well, Today marks the day that I begin
pulling my hair out.
This entire day has been so so messed up . In addition to the below time line, I started a multi dose pack of prednisone. One of the side effect is that it can make a person jittery and irritable. Good timing.
09:15 I call FHW and accept position.
10:00 I tell My Directors Secretary that I am resigning, as I can not find director.
10:30 I go and purchase 2 new pairs of scrubs since I can only wear Navy blue at my new job.
12:30 I send my Letter of Resignation email to my Director. It was a nice letter. Date Jan 17.
13:30 I get a phone call from FHW telling me that due to "restructuring" they were pulling the job the offered and
offering me nights.
I proceed to gasp for air. Finally I said that I needed to talk to the actual Manager.
14:10 Actual manager calls back. very nice, states she is not sure how long I may remain on nights. Tells me how
nice she believes the night shift to be.
I remain really angry and in a state of Shock.
14:20 I take the dog for a walk. I think and I try to figure out what I am going to do.
15:30 I come home, and make a few quick phone calls. I call the local hospital, hoping that at the very least they have a nights position open. I mean, if I am going to work nights it would help to have the job be only 2.7 miles away.
15:45: I speak to Health Central. They confirm they do have days available.
16:11 I am drinking Coffee and wondering what I should do.
Nights really isn't that bad for 3-4 months. I feel like I might have my best opportunity to move up at FH-Waterman. On the other hand, If I am going to do nights, the lure of doing a night shift, walking across the parking lot to the gym and swimming, and then going to bed is very appealing…
and then well, there is a day shift at Health Central, still don't know too much about the place, except that Tiger Woods and his MIL were treated there recently….
I'm not going to rescind my resignation. I'm ready for something new, but I am just amazed at how things are turning out. Plus the prednisone is making me so so jittery and emotional it's rather difficult for me to think at all clearly.
At least I really did need new scrubs. I'm looking forward to seeing how they look tomorrow.